# SDR GLBA2002060

- Difficulty date: May 9, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 16,180 hours, 23,589 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Damaged
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED-AIR FAILURE.  REPAIRED DAMAGED ENA TUBING AT WING, OPS GOOD.
